# SDR SWAA104211

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 42,524 hours, 25,135 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING NR 2 SLAT UPPER T/E DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
